# SDR SWAA120479

- Difficulty date: January 21, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 31,672 hours, 18,404 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT MLG FWD TRUNNION FITTING LUG FACE CORRODED.  REPAIRED FITTING PER EA.
